| Model Number |
KNOTLESS TENSIONABLE FIBERTAK BICEPS KIT |
| Medical Device Problem Codes |
Fitting Problem (2183); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/05/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
On 12/06/2023, it was reported by a sales representative via phone that an ar-3688 fibertak implant system anchor would not fit through the guide.This was discovered during use in a case with no patient effect.No delay in case.Case completed using different implant, construct stayed the same.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information: d9, g3, h6.Complaint is not confirmed.Visual inspection identified that the sutures assembly and driver of the kl tensionable biceps fibertak returned of the knotless fibertak® biceps implant system did not have any issues.No other devices were returned from the kit.Functional testing performed did not find any issues with the kl tensionable biceps fibertak when it went through the shaft of the drill guide, knotless tensionable biceps fibertak.No problem found.